Journal d'Analyse Mathématique

, Volume 130, Issue 1, pp 393–396

A note on the Schrödinger maximal function

Article

DOI: 10.1007/s11854-016-0042-8

Cite this article as:
Bourgain, J. JAMA (2016) 130: 393. doi:10.1007/s11854-016-0042-8

Abstract

It is shown that control of the Schrödinger maximal function sup0 <t<1 ǀeitΔfǀ for fHs(Rn) requires sn/2(n + 1).

Copyright information

© Hebrew University Magnes Press 2016

Authors and Affiliations

  1. 1.Institute for Advanced StudyPrincetonUSA

Personalised recommendations